# SDR MASA97072

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5275 - TPA-GNV - WHILE ON THE GROUND IN TPA, THE CREW NOTICED THE MID-SECTION EMERGENCY LIGHTS WOULD NOT ILLUMINATED.  MAINTENANCE DEFERRED THE LIGHTS PER MEL 33-50-1.  LATER IN THE DAY AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS PERFORMED AND THE DISCREPANCY COULD NOT BE DUPLICATED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
